# SDR HNAA2012060100809

- Difficulty date: June 1, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 52,415 hours, 58,581 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT GEAR DOOR AMBER LIGHT REMAINED ON AFTER GEAR RETRACTION. CYCLED GEAR, LIGHT WENT OUT IAW CHECKLIST.  CHECKED PSEU CODE. FOUND 07 TARGET FOR FWD GEAR DOOR, CHECKED RIGGING OF ACTUATOR AND DOOR PROX TARGET, ALL GOOD.  SUSPECT AIR IN SYS.  CRACKED LINES AT FORWARD ACTUATOR, BLEED ALL ACTUATOR LINES, CYCLED GEAR MANY TIMES. NO DEFECTS NOTED. SERVICED AND BLEED NR 2 SYS. OK FOR SERVICE.
